+91 8617752708

British Journal of Mathematics & Computer Science, ISSN: 2231-0851,Vol.: 22, Issue.: 1


On Properties Related To –Reversible Rings


W. M. Fakieh1* and N. A. Al-Juhani1,2

1Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O.Box 80203, Jeddah 21589, Saudi Arabia.

2Department of Mathematics, University College of Umluj, Tabuk University, P.O.Box 741, Umluj 71491, Saudi Arabia.

Article Information
(1) Morteza Seddighin, Indiana University East Richmond, USA.
(1) I. Kosi-Ulbl, University of Maribor, Slovenia.
(2) Ali Mutlu, Celal Bayar University, Turkey.
Complete Peer review History: http://www.sciencedomain.org/review-history/18800


Keywords :

-reversible rings; weakly –reversible rings; central reversible rings; central –reversible rings.

Full Article - PDF    Page 1-9 Article Metrics

DOI : 10.9734/BJMCS/2017/32407

Review History    Comments

Our Contacts

Guest House Road, Street no - 1/6,
Hooghly, West Bengal,

+91 8617752708


Third Floor, 207 Regent Street
London, W1B 3HH,

+44 20-3031-1429